# SDR 9JLA2018012615287

- Difficulty date: November 16, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N404BL
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 4,988 hours, 4,799 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24425282
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIRE DETECTION SYSTEM FAILED THE PREFLIGHT TEST. DISCOVERED THAT THE ENGINE FIRE LOOP WAS BROKEN.  A NEW LOOP WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
